MARTHAR3

SparkPoints
 

Not so good

Friday, August 05, 2016

Having some trouble. Past two days low blood sugar. So dr. lowered the meds on that. Upped my lasix which makes me run to the bathroom. So I am tired all the time, also comes from the pills to lower blood sugar. Just a wait and work it out. What is driving me the most crazy is eating on point. I am not loosing an ounce. Right now having problems with my legs walking. I am not giving up just very discouraged at this point. Praying that this all works itself out real soon. emoticon
Share This Post With Others
Member Comments About This Blog Post
  • BIG50MOMMA
    Remember this is a journey.

    Practice your portion control. Get better at judging how much a serving is. Journal about the whole experience and what you are eating so you can maybe see what is affecting your sugar.

    Gain control where you can, and celebrate your success.

    Hang in there. We're here for you.
    1330 days ago
  • ASHLEYRX12
    When walking can't be done, work those arms! Get some stretching in! Be strong on food- that's where the biggest changes happen 😊
    1330 days ago
  • DGHAG66
    Maybe when your meds are right you'll feel better. Try not to be discouraged, if you keep at it you will lose. Slow and steady. I hope you feel better real soon.
    1330 days ago
  • ROBBIEY
    Feel better soon
    1330 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.